# SDR CA980916030

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 1110039AAA
- Condition: Jammed
- Location: Horiz Stab
- Component: Menasco, 1110039AAA
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

(CAN) HORIZONTAL STAB JAMMED ON APPROACH. BOTH STAB CAUTION LIGHTS COME ON ON THE HYDRAULIC FLIGHT CONTROL PANEL.  ALTERNATE SYSTEM TRIED BUT NOT OPERATIONAL.  EMERGENCY DECLARED AND PASSENGERS ASKED TO MOVE TO REAR OF AIRCRAFT.  CFR CALLED OUT.  UNEVENTFUL LANDING CARRIED OUT.  UNABLE TO DUPLICATE SNAG ON GROUND.  ACTUATOR REPLACED, HISTORY OF SNAGS.  REPLACED.  OLD ACTUATOR SENT FOR REPAIR AND STRIP REPORT.
